Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Dr. Sundar S
NAC 535
DESIGNATION

Professor & HOD

CURRENT RESEARCH INTEREST

Numerics for PDEs, Mathematical Modeling & Numerical Simulation

CONTACT

044 - 2257 4618

slnt

RESEARCH GROUPS
PERSONAL HOME PAGE   https://math.iitm.ac.in/public_html/slnt/index.htm

Recent Publications :

Bifurcation and multiplicity results for a class of $n \times n$ $p$-Laplacian system

Authors : Mohan Mallick, R. Shivaji, Byungjae Son, S. Sundar

Journal : Communications on Pure & Applied Analysis

Volume :17 Page: 1295 DOI: 10.3934/cpaa.2018062

Year: 2018

Discriminating between scaled and fractional Brownian motion via p-variation statistics

Authors : Grzesiek, Aleksandra and Gajda, Janusz and Wyłomańska, Agnieszka and Sundar, S.

Journal : International Journal of Advances in Engineering Sciences and Applied Mathematics

Volume :10 Page: 9-14 DOI: 10.1007/s12572-018-0206-0

Year: 2018

Fractional Brownian motion time-changed by gamma and inverse gamma process

Authors : Kumar, A. and Wył omańska, A. and Poł oczański, R. and Sundar, S.

Journal : Phys. A

Volume :468 Page: 648-667 DOI: 10.1016/j.physa.2016.10.060

Year: 2017

Special issue on PDE models and computation: part IV

Authors : Sundar, S.

Journal : Int. J. Adv. Eng. Sci. Appl. Math.

Volume :8 Page: 239 DOI: 10.1007/s12572-016-0178-x

Year: 2016

On a generalized $5\times 5$ stencil scheme for nonlinear diffusion filtering

Authors : Mahipal, J. and Sharma, S. K. and Sundar, S.

Journal : Int. J. Adv. Eng. Sci. Appl. Math.

Volume :8 Page: 194-206 DOI: 10.1007/s12572-016-0163-4

Year: 2016

Special issue on ``PDE models and computation''

Authors : Sundar, S.

Journal : Int. J. Adv. Eng. Sci. Appl. Math.

Volume :7 Page: 1 DOI: 10.1007/s12572-015-0138-x

Year: 2015

Nonlinear conservation law model for production network considering yield loss

Authors : Sarkar, Tanmay and Sundar, S.

Journal : J. Nonlinear Sci. Appl.

Volume :7 Page: 205-217

Year: 2014

On existence and stability analysis of a nonlinear conservation law model appearing in production system

Authors : Sarkar, Tanmay and Sundar, S.

Journal : Nonlinear Stud.

Volume :21 Page: 339-347

Year: 2014

Computation of transmission coefficients in the plain and corrugated electro-magnetic waveguides using finite point set method

Authors : Matle, Sudhakar and Sundar, S.

Journal : Appl. Math. Model.

Volume :38 Page: 1838-1845 DOI: 10.1016/j.apm.2013.09.020

Year: 2014

GPU computing for meshfree particle method

Authors : Panchatcharam, M. and Sundar, S. and Vetrivel, V. and Klar, A. and Tiwari, S.

Journal : Int. J. Numer. Anal. Model. Ser. B

Volume :4 Page: 394-412

Year: 2013

GPU metrics for a linear solver

Authors : Panchatcharam, M. and Sundar, S. and Klar, A.

Journal : Neural Parallel Sci. Comput.

Volume :21 Page: 361-374

Year: 2013

Conservation law model of serial supply chain network incorporating various velocity forms

Authors : Sarkar, Tanmay and Sundar, S.

Journal : Int. J. Appl. Math.

Volume :26 Page: 363-377 DOI: 10.12732/ijam.v26i3.10

Year: 2013

A numerical study of hierarchical matrix $(\scr H$-matrix) for finite point set method (FPM) on solving a Poisson problem

Authors : Gedela, Satyanarayana and Sundar, S.

Journal : Int. J. Appl. Math.

Volume :26 Page: 103-122 DOI: 10.12732/ijam.v26i1.10

Year: 2013

Finite pointset method for 2D dam-break problem with GPU-acceleration

Authors : Panchatcharam, M. and Sundar, S.

Journal : Int. J. Appl. Math.

Volume :25 Page: 547-557

Year: 2012

Axi symmetric 2D simulation and numerical heat transfer characteristics for the calibration furnace in a rectangular enclosure

Authors : Matle, Sudhakar and Sundar, S.

Journal : Appl. Math. Model.

Volume :36 Page: 878-893 DOI: 10.1016/j.apm.2011.07.047

Year: 2012

Navier-Stokes-Brinkman system for interaction of viscous waves with a submerged porous structure

Authors : Guta, Lemi and Sundar, S.

Journal : Tamkang J. Math.

Volume :41 Page: 217-243

Year: 2010

Corrigendum to ``Recursive formulation of the matrix Padé approximation in packed storage'' [Comput. Math. Appl. 59 (2010) 1532–1540] [MR2591943]

Authors : Kaliyappan, M. and Ponnusamy, S. and Sundar, S.

Journal : Comput. Math. Appl.

Volume :59 Page: 3027 DOI: 10.1016/j.camwa.2010.02.022

Year: 2010

Recursive formulation of the matrix Padé approximation in packed storage

Authors : Kaliyappan, M. and Ponnusamy, S. and Sundar, S.

Journal : Comput. Math. Appl.

Volume :59 Page: 1532-1540 DOI: 10.1016/j.camwa.2009.11.015

Year: 2010

Navier-Stokes-Brinkman model for numerical simulation of free surface flows

Authors : Sundar, S. and Guta, Lemi

Journal : Math. Student

Volume :78 Page: 127-143 (2010)

Year: 2009

Asymptotic analysis of extrapolation boundary conditions for LBM

Authors : Shankar, Maddu and Sundar, S.

Journal : Comput. Math. Appl.

Volume :57 Page: 1313-1323 DOI: 10.1016/j.camwa.2009.01.018

Year: 2009

Optimal control of film casting processes

Authors : Selvanayagam, K. and Götz, Thomas and Sundar, S. and Vetrivel, V.

Journal : Internat. J. Numer. Methods Fluids

Volume :59 Page: 1111-1124 DOI: 10.1002/fld.1860

Year: 2009

Study of heat flow through highly porous heat insulators

Authors : Roy, Samir and Sundar, S.

Journal : Stud. Appl. Math.

Volume :118 Page: 1-15 DOI: 10.1111/j.1467-9590.2007.00361.x

Year: 2007

Understanding the porosity dependence of heat flux through glass fiber insulation

Authors : Roy, Samir and Junk, Michael and Sundar, S.

Journal : Math. Comput. Modelling

Volume :43 Page: 485-492 DOI: 10.1016/j.mcm.2005.08.013

Year: 2006

A numerical case study on nonlinear methods induced by linear Krylov solvers

Authors : Sundar, S.

Journal : J. Indian Acad. Math.

Volume :27 Page: 431-438

Year: 2005

A recursive packed algorithm for Cholesky factorization of tridiagonal and pentadiagonal matrix

Authors : Sundar, S.

Journal : J. Indian Acad. Math.

Volume :27 Page: 193-200

Year: 2005

Ramanujan functions, continued fractions and rational approximants

Authors : Achuthan, P. and Sundar, S.

Journal : J. Math. Phys. Sci.

Volume :23 Page: 481-491

Year: 1989

A recursive algorithm for matrix Padé approximants—the divide-and-conquer approach

Authors : Achuthan, P. and Sundar, S.

Journal : Comput. Math. Appl.

Volume :17 Page: 1359-1367 DOI: 10.1016/0898-1221(89)90019-9

Year: 1989

A new application of the extended Euclidean algorithm for matrix Padé approximants

Authors : Achuthan, P. and Sundar, S.

Journal : Comput. Math. Appl.

Volume :16 Page: 287-296 DOI: 10.1016/0898-1221(88)90145-9

Year: 1988

On certain special functions, continued fractions and Padé approximants

Authors : Achuthan, P. and Ponnuswamy, S. and Sundar, S.

Journal :

Page: 50-63

Year: [1987]